Thyroid UK

Irregular periods and levothyroxine

Hi, was wondering if anyone can help.Im 30 just had all thyroid gland removed in april.I have recently been put on levothyroxine since june.Juggling to find the right does I started 150mg which felt to much for me with sweating chest pain (on edge).I am now on 125mg which has calmed down a good bit still get the odd sweating here and there.My period was very little last month and this month its late and i dnt feel like iits going to come.Should i be scared as eventually I want to have another baby 😢😢 .

2 Replies
oldestnewest

Have commented on your other post. People dip in and out of the forum at very different times of the day. You aren't being forgotten but we all I'm sure lead busy lives so it's rare to get an instant reply by someone who can answer your problem.

Reply

Just looked at your profile page and seen these are your first posting so welcome to the forum!

There is lots of info you may find useful on the Thyroid Uk site. They run this forum.

Reply

You may also like...